# SDR AALA202405285841

- Difficulty date: May 24, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 40,603 hours, 15,900 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 012798
- Condition: No Test
- Location: Emergency Lights
- Part time: 49,725 hours, 18,558 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EPSU TEST FAILING UNIT 11WL. REMOVED AND REPLACED EPSU (11WL) IAW AMM 33-51-38. OPS CHECK GOOD.
